# SDR ABXA20120204394

- Difficulty date: February 4, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T3320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSELAGE SKIN STA 955 S23L AROUND 3 HOLES COMMON TO THE "TEE" FITTING, AND AN AREA AT THE BOTTOM OF THE SKIN 3" FWD.  REPAIRED AREAS OF CORROSION IAW JC #EA53500013-004 AND REA #47033REA04, ACFT WAS GROUNDED.
